# SDR ASAA2022031037666

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,509 hours, 15,357 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP  GROUNDED - YES. QRH CHECKLIST COMPLETED, SAT OPS NORMAL.
